null
Info COVID-19 & Influenza vaccinations available at your local Blooms The Chemist Book Now

Panadol Children 5-12 Years Suspension, Fever & Pain Relief, Strawberry Flavour, 200 mL

(No reviews yet) Write a Review
$20.29

or make 4 interest-free payments of $5.07 AUD fortnightly with Afterpay More info

Confirm below before adding to cart

General Product Description

For effective, temporary relief from fever and pain associated with: Teething, Immunisation, Earache, Headache & Cold & Flu symptoms.

Features; Strawberry Flavour, Colourfree, PET bottle with neck insert for easy dosing (BPA free), Accurate, easy dosing device, Sugar free, No artificial colours, Gentle to little stomachs, Contains paracetamol & Does not contain ibuprofen.

Suitable for ages 5 years - 12 years.

 

Directions

Match the child’s weight to the chart below. If the weight is not known then match the age of the child. If your child weighs less than 18 kg (or is under 5 years of age) or more than 41 kg, please consult your doctor about adjusting the dosage amount.

AGE

AVERAGE WEIGHT

DOSE

5 - 6 Years

  18 - 20 kg

6 ml

6 - 7 Years

  20 - 22 kg

6-7ml

7 - 8 Years

  22 - 25 kg

7 - 8 ml

8 - 9 Years

  25 - 28 kg

8 - 9 ml

9 - 10 Years

  28 - 32 kg

9 - 10 ml

10 - 11 Years  

  32 - 36 kg

10 - 11 ml

11 - 12 Years

  36 - 41 kg

11 - 13 ml

Shake bottle, measure the required amount into measuring cup.
Can be mixed with juice or water first.
This dose may be repeated if necessary, every 4 hours.
Do not give more than 4 doses in one day or within any 24-hour period. 
Do not exceed the recommended dose for your child.
Do not use for more than 48 hours at a time except on medical advice.

 

Warnings/Caution

The recommended dose for Children’s Panadol® in children under 12 years is 15 milligrams of paracetamol for every 1 kilogram body weight.

Follow the dosage instructions on the bottle, do not exceed the recommended dose unless directed by your doctor. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Seek medical advice for children under 3 months.

Keep out of reach of children

Do not use Children's Panadol:

  • If your child is using other medicines containing paracetamol, except on medical advice
  • For more than 48 hrs at a time, except on medical advice
  • If any of the seals on this package are broken
  • If the package use-by date has expired

 

Ingredients

Paracetamol 48mg/mL Hydroxybenzoates
No artificial colours.
115mg/mL Sorbitol and 371mg/mL of Maltitol (which may have a laxative effect or cause diarrhoea)

SKU:
49367